This paper concerns an optimal control problem of elliptic singular perturbations in variational inequalities (with controls appearing in coefficients, right-hand sides and convex sets of states as well). The existence of an optimal control is verified. The applications to the optimal design of an elastic plate with a small rigidity and with inner (or moving) obstacle a primal finite element model is applied and convergence result is obtained.
Cite this article
J. Lovíšek, Optimal Control of a Variational Inequality with Application to the Kirchhoff Plate Having Small Flexural Rigidity. Z. Anal. Anwend. 18 (1999), no. 4, pp. 895–938DOI 10.4171/ZAA/921